Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 45, NWS Jackson, KY

July 5, 2015Harlan County, Letcher County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 5, 2015, 11:10 PM EDT for Harlan County, Letcher County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 11:10 PM EDT (03:10 UTC)
Expired
Jul 6, 2015, 3:15 AM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Harlan County, KY, Letcher County, KY

The radar

The Jackson,KY radar (KJKL), 71 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WGUS53 KJKL 060310
FFWJKL
KYC095-133-060715-
/O.NEW.KJKL.FF.W.0045.150706T0310Z-150706T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1110 PM EDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN LETCHER COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHEASTERN HARLAN COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 315 AM EDT
    
* AT 1109 PM EDT...DOPPLER RADAR INDICATED NEARLY STATIONARY   
  SHOWERS CONTAINING HEAVY RAINFALL ACROSS THE WARNED AREA. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CUMBERLAND...EVARTS...LYNCH...BENHAM...GANO...PARTRIDGE...GILLEY...
  SHIELDS...RILEYVILLE...KENVIR...ROXANA...HIGHSPLINT...DEFEATED
  CREEK...DIANE...LEONARD...REDBUD...KINGDOM COME S.P....LILLEY
  CORNETT WOODS...TRAILER AND PREMIUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3693 8324 3700 8312 3700 8310 3702 8306
      3704 8305 3712 8296 3715 8287 3699 8285
      3698 8287 3695 8286 3682 8319

$$

GEOGERIAN
2 follow-up statements
218 
WGUS73 KJKL 060413
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1213 AM EDT MON JUL 6 2015

KYC095-133-060715-
/O.CON.KJKL.FF.W.0045.000000T0000Z-150706T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LETCHER KY-HARLAN KY-
1213 AM EDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
SOUTHWESTERN LETCHER AND NORTHEASTERN HARLAN COUNTIES...

AT 1210 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE NEARLY 
STATIONARY SHOWERS CONTAINING MODERATE TO HEAVY RAINFALL ACROSS THE 
WARNED AREA. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND 
STREAMS...PARTICULARLY  IN LOW LYING AND POOR DRAINAGE AREAS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
CUMBERLAND...EVARTS...LYNCH...BENHAM...GANO...PARTRIDGE...GILLEY... 
SHIELDS...RILEYVILLE...KENVIR...ROXANA...HIGHSPLINT...DEFEATED 
CREEK...DIANE...LEONARD...REDBUD...KINGDOM COME S.P....LILLEY 
CORNETT WOODS...TRAILER AND PREMIUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3693 8324 3700 8312 3700 8310 3702 8306
      3704 8305 3712 8296 3715 8287 3699 8285
      3698 8287 3695 8286 3682 8319

$$

GEOGERIAN
095 
WGUS73 KJKL 060709
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
309 AM EDT MON JUL 6 2015

KYC095-133-060718-
/O.EXP.KJKL.FF.W.0045.000000T0000Z-150706T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LETCHER KY-HARLAN KY-
309 AM EDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LETCHER AND NORTHEASTERN
HARLAN COUNTIES WILL EXPIRE AT 315 AM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3693 8324 3700 8312 3700 8310 3702 8306
      3704 8305 3712 8296 3715 8287 3699 8285
      3698 8287 3695 8286 3682 8319

$$

HAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 8:15 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 5, 8:15 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
815 PM EDT SUN JUL 5 2015

.UPDATE...
ISSUED AT 815 PM EDT SUN JUL 5 2015

THE UPPER LEVEL LOW IS SLOWLY PIVOTING AWAY FROM THE AREA.
CONVECTION HAS DWINDLED ACROSS OUR WESTERN HALF OF THE AREA...AND
GIVEN THE CURRENT RADAR TRENDS AND DIMINISHING FORCING THROUGH
TONIGHT...HAVE LET THE FLASH FLOOD WATCH EXPIRE ON TIME. TO THE
EAST...SCATTERED TO NUMEROUS SHOWERS AND AN OCCASIONAL STORM WILL
STILL BE THREATENING THROUGH THE NIGHT. HAVE LEFT THE REST OF THE
WATCH AS IS...AND WILL CONTINUE TO CLOSELY MONITOR ANY SLOW-
MOVING CELLS. FRESHENED UP THE HOURLY TEMPERATURES...DEW
POINTS...AND POPS TO MATCH THE CURRENT TRENDS IN OBSERVATIONS.
ALSO ALLOWED FOR A LITTLE MORE FOG GIVEN ALL OF THE RECENT HEAVY
RAINFALL AND SMALL DEW POINT DEPRESSIONS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 340 PM EDT SUN JUL 5 2015

AS OF MID AFTERNOON...A MID LEVEL LOW WAS CENTERED OVER THE
CUMBERLAND VALLEY REGION. SHOWERS PERSIST ACROSS THE REGION AND A
FEW THUNDERSTORMS AND HEAVIER SHOWERS HAVE DEVELOPED...ESPECIALLY
ACROSS THE BIG SANDY REGION AND IN THE SOMERSET VICINITY. THESE
SLOW MOVING SHOWERS AND STORMS ARE PRODUCING HEAVY RAINFALL RATES.

THE MID LEVEL LOW WILL GRADUALLY MEANDER NORTHEAST THIS EVENING
AND TONIGHT TOWARD THE NE KY/WESTERN WV/SOUTHERN OH AREA. THIS MID
LEVEL LOW WILL GRADUALLY DEPART INTO THE MID AND UPPER OH VALLEY
REGIONS THROUGH THE END OF THE PERIOD. AT THE SAME TIME...A TROUGH
WILL MOVE FROM THE PLAINS STATES AND ENTER THE GREAT LAKES REGION
THROUGH THE END OF THE PERIOD. AN ASSOCIATED SFC COLD FRONT WILL
MOVE INTO THE CENTRAL GREAT LAKES AND APPROACH THE LOWER OH VALLEY
REGION LATE IN THE PERIOD.

THE LOSS OF DAYTIME HEATING SHOULD LEAD TO AN OVERALL DECREASE IN
COVERAGE OF CONVECTION TONIGHT AS THE MID LEVEL SYSTEM MOVES
NORTHEAST ACROSS THE AREA. UNTIL THEN...SLOW MOVING SHOWERS AND
THUNDERSTORMS WITH HEAVY RAINFALL RATES WILL REMAIN A THREAT AND
HAVE OPTED TO KEEP THE FLASH FLOOD WATCH IN EFFECT AS IS AT THIS
POINT. SOME STRATUS BUILD DOWN AND FOG DEVELOPMENT...POSSIBLY
DENSE IS ANTICIPATED IN THE WAKE OF THE SHOWERS AND STORMS
OVERNIGHT WITH THE FOG NOT BEING CONFINED TO THE VALLEYS.

THE THREAT FOR SHOWERS AND A FEW STORMS WILL LINGER INTO MONDAY
MAINLY ACROSS THE EASTERN PART OF THE AREA. A RELATIVE LULL IN
PRECIP CHANCES IS EXPECTED BY LATE MONDAY AFTERNOON OR EVENING
INTO MUCH OF MONDAY NIGHT IN BETWEEN THE DEPARTING MID LEVEL LOW
AND THE APPROACHING. IN THE WARM SECTOR...CONVECTION CANNOT BE
RULED OUT TOWARD THE END OF THE PERIOD LATE MONDAY NIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 300 PM EDT SUN JUL 5 2015

UPPER LEVEL RIDGE IS PROGGED TO BUILD WESTWARD INTO THE DEEP
SOUTH AND SOUTHERN PLAINS DURING THE PERIOD. THE RIDGE LOOKS TO
REMAIN RATHER FLAT WITH SEVERAL DISTURBANCES MOVING ACROSS THE
GREAT LAKES AND OHIO VALLEY JUST TO THE NORTH OF ITS CORE. AT THE
SURFACE...A COLD FRONT WILL MEANDER AROUND TO OUR NORTH THROUGHOUT
THE PERIOD. THE CLOSE PROXIMITY OF THE FRONT WILL NECESSITATE A
DAILY MENTION OF SHOWERS AND THUNDERSTORMS...WITH THE HIGHEST RAIN
CHANCES ACROSS OUR NORTHERN COUNTIES. TEMPERATURES WILL MODERATE
UNDER THE INFLUENCE OF THE DEVELOPING RIDGE. FORECAST HIGHS WERE
NUDGED UPWARD INTO THE MUGGY MID AND UPPER 80S TOWARD THE END OF
THE WORK WEEK AND INTO THE WEEKEND WITH A GENERAL CONSENSUS IN THE
MORNING MODEL RUNS FOR A STRONGER RIDGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 815 PM EDT SUN JUL 5 2015

CONVECTION WILL CONTINUE TO THREATEN JKL AND SJS OVER THE NEXT
SEVERAL HOURS...BEFORE GRADUALLY DIMINISHING. ANY DIRECT HIT FROM
A SHOWER OR STORM WILL RESULT IN TEMPORARY IFR OR WORSE
CONDITIONS. OTHERWISE...EXPECT MVFR/VFR CONDITIONS THROUGH EARLY
THIS EVENING...BEFORE IFR OR WORSE FOG LIKELY SETS IN. THE FOG
WILL BURN OFF BY AROUND 15Z MONDAY...WITH IMPROVING CONDITIONS
EXPECTED THEREAFTER.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR KYZ087-088-107-109-
110-112-113-115-117>120.

&&

UPDATE...GEOGERIAN
SHORT TERM...JP
LONG TERM...ABE
AVIATION...GEOGERIAN
Hazardous weather outlook, Jul 5, 9:12 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
912 PM EDT SUN JUL 5 2015

KYZ087-088-107-109-110-112-113-115-117>120-061100-
BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND...
HARLAN...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...JACKSON...HINDMAN...PIPPA PASSES...HAZARD...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
912 PM EDT SUN JUL 5 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. ANY PERSISTENT THUNDERSTORMS
OR HEAVY SHOWERS WILL BRING A LOCALIZED THREAT OF FLASH FLOODING.
ADDITIONALLY...AREAS OF DENSE FOG WILL DEVELOP OVERNIGHT...REDUCING
VISIBILITIES TO LESS THAN A QUARTER OF A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF FLOODING OR
EXCESSIVE RAINFALL THROUGH TONIGHT.

KYZ044-050>052-058>060-068-069-079-080-083>086-104-106-108-111-
114-116-061100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN-
WOLFE-LEE-OWSLEY-CLAY-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...SANDY HOOK...WEST LIBERTY...CAMPTON...
BEATTYVILLE...BOONEVILLE...MANCHESTER
912 PM EDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT. ADDITIONALLY...AREAS OF DENSE
FOG WILL DEVELOP OVERNIGHT...REDUCING VISIBILITIES TO LESS THAN A
QUARTER OF A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ABE/GEOGERIAN

In the hours before

Local storm report, Jul 5, 10:38 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1038 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      WITTENSVILLE            37.86N 82.80W
07/05/2015                   JOHNSON            KY   LAW ENFORCEMENT

            A NUMBER OF ROAD CLOSURES AND DAMAGE DUE TO FLASH
            FLOODING WERE REPORTED IN AND AROUND WITTENSVILLE. ROADS
            THAT WERE CLOSED BECAUSE OF THE FLOODING INCLUDED HWY
            581, HWY 993, WHIPPORWILL ROAD, THE RIGHT FORK OF LINDY
            BRANCH, AND KY RT 3224. FLOODING WAS ONGOING AS OF 1035
            PM...BUT THE WATER WAS BEGINNING TO RECEDE.

&&

AR
Local storm report, Jul 5, 10:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1047 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     FLASH FLOOD      WITTENSVILLE            37.86N 82.80W
07/05/2015                   JOHNSON            KY   911 CALL CENTER

            THE JOHNSON COUNTY 911 REPORTED THAT HOMES AND ROADS IN
            THE WITTENSVILLE AREA WERE BEING FLOODED. AFFECTED AREAS
            INCLUDE THE TUTOR KEY TO RIVER AREA. ROUTE 581 FROM THE
            2600 BLOCK TO THE 3600 BLOCK HAD 2.5 FEET OF WATER
            FLOWING ACROSS IT. THE WATER HAD REACHED DEPTHS OF 5 TO 6
            FEET DURING THE WORST OF THE FLOODING. ROUTE 132 AND THE
            RIGHT FORK OF LINDY BRANCH BOTH HAD CHEST DEEP WATER
            ACROSS THEM WITH FOUR HOMES IN THE AREA FLOODED.

&&

AR
Local storm report, Jul 5, 10:56 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1056 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLASH FLOOD      THEALKA                 37.82N 82.79W
07/05/2015                   JOHNSON            KY   FIRE DEPT/RESCUE

            FLASH FLOODING WAS REPORTED IN THEALKA AND NIPPA WITH
            WATER ENTERING HOMES.

&&

AR
Local storm report, Jul 5, 10:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1059 PM EDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     FLASH FLOOD      2 SW AUXIER             37.72N 82.78W
07/05/2015                   FLOYD              KY   PUBLIC

            MAJOR FLOODING WAS OCCURRING IN ALLEY FORK OFF US 23 IN
            NORTHWEST FLOYD COUNTY.

&&

AR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:37 PM EDTAreal Flood AdvisoryJKLHarlan3 hr
Jul 5, 8:40 PM EDTAreal Flood AdvisoryJKLJohnson2 hr
Jul 5, 8:43 PM EDTAreal Flood AdvisoryJKLBell, Harlan3 hr
Jul 5, 8:59 PM EDTAreal Flood WarningJKLBell3 hr
Jul 5, 9:03 PM EDTFlash Flood WarningJKLJohnson4 hr
Jul 5, 9:18 PM EDTAreal Flood AdvisoryJKLHarlan, Letcher, Pike4 hr
Jul 5, 9:28 PM EDTFlash Flood WarningJKLJohnson, Martin3 hr
Jul 5, 9:48 PM EDTFlash Flood WarningJKLFloyd3 hr
Jul 5, 11:23 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Letcher, Pike3 hr
Jul 6, 12:30 AM EDTAreal Flood WarningJKLFloyd, Johnson6 hr

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.